Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2012, Volume 13, Issue 2, Pages 131–135 (Mi cheb44)  

This article is cited in 3 scientific papers (total in 3 papers)

Полиадические оценки для $F$-рядов

V. G. Chirskii

Moscow State Pedagogical University

Full text: PDF file (367 kB)
References: PDF file   HTML file
UDC: 511.36
Received: 22.05.2012

Citation: V. G. Chirskii, “Полиадические оценки для $F$-рядов”, Chebyshevskii Sb., 13:2 (2012), 131–135

Citation in format AMSBIB
\Bibitem{Chi12}
\by V.~G.~Chirskii
\paper Полиадические оценки для $F$-рядов
\jour Chebyshevskii Sb.
\yr 2012
\vol 13
\issue 2
\pages 131--135
\mathnet{http://mi.mathnet.ru/cheb44}


Linking options:
  • http://mi.mathnet.ru/eng/cheb44
  • http://mi.mathnet.ru/eng/cheb/v13/i2/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Yu. Matveev, “Algebraicheskaya nezavisimost nekotorykh pochti poliadicheskikh ryadov”, Chebyshevskii sb., 17:3 (2016), 166–177  mathnet  elib
    2. E. S. Krupitsyn, “Otsenka mnogochlena ot globalno transtsendentnogo poliadicheskogo chisla”, Chebyshevskii sb., 18:4 (2017), 256–260  mathnet  crossref  elib
    3. E. S. Krupitsyn, “Arifmeticheskie svoistva ryadov nekotorykh klassov”, Chebyshevskii sb., 20:2 (2019), 374–382  mathnet  crossref
  • Number of views:
    This page:204
    Full text:87
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022